Discussions By Condition: Gastrointestinal conditions

Out of body and intestinal uneasiness

Posted In: Gastrointestinal conditions 1 Replies
  • Posted By: whosyourjockey
  • March 12, 2007
  • 00:18 AM

I have been on Nexium for like 3 months, and with a bland diet I finally got rid of an ulcer and calmed down my gastritus. I also have a hiatel hernia which can't be operated on unless it is an emergency. I was good for a couple of days after the ulcer was gone. then I ate a burger and it didn't look all the way cooked so I through it out 3 hours later was very sick. The doctor put me on an antihystimine called Boca - methscopolamine Bromide. I felt ok for the first day then it wasn't so good. Dry Mouth, nausea, light headed, dizzy off balance and feeling out of body, my intestines also have been uneasy and making noise. I have had Diarrea after this hole mess. So now i feel sicker. Then he put me on Xiafaxin and Flora q which seemed to start making some head way. it is an antibiotic i started feeling more like myself. Then he put me on Asacol trying to make sure I didn't have ulcerative colitis, due to an inflamation he saw on a sigmoidoscopy. he then put me on Pamine Forte which after the first two pills mayed me dizzy off balance, nausea, heart racing, and just horrible. I cut it out after I realized it was the non - generic drug of that antihystimine. Now i feel worse so I am just taking the flora q a probiotic and flushing the body with fluids. I stopped nexium and the Pamine hoping they have not damaged me worse. I can't go to work, i don't feel like going out afraid I will have diarrea or just pass out from the out of body, fish bowl dizzy feeling. it is making me so nausious. Has any one ever had these symptoms? Do I have a Bacteria? Anyone know how to start feeling better just want to be my old self?:confused:

Reply Flag this Discussion

1 Replies:

  • I went to a new Gastro today he agreed the smart thing for me to do is get off all meds even the probiatic. I am going for a new blood test tomorrow and I think he will test my blood count levels. Still can't get rid of this wierd feeling in my head like i am out of my body can't see right. If it is stress I will be shocked, since I am naustious and my intestines still seem uneasy. I have not really gone to the bathroom other than peeing. Stick with watering down gatorade and light foods to see if it will take the naustious feeling away. Really frustrated just want to feel normal again this is a horrible feeling and not making the stomach feel any better. He said the Diarrea I was having could have been caused by the nexium. I just want to be normal and go back to work. I thought i would never say go back to work but this sucks. I can't do anything? My head is so out there and it is making me feel horrible.:eek:
    whosyourjockey 3 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.